# SDR SWAA2022032321964

- Difficulty date: October 30, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 49,530 hours, 32,955 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: VAPOR BARRIOR SIDE BRACE CRACKED AT STATION 663 LBL10.54 / REMOVED AND REPLACED CRACKED VAPOR BARRIER STIFFENER PER SRM 51-40-02
